# SDR 2010FA0000690

- Difficulty date: June 7, 2010
- Submitted: July 2, 2010
- Operation: General aviation
- Filed by: Western Skyways Inc, repair station WS9R575J
- Engine: Lyc O320E2D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Spring
- Part number: AE66112
- Condition: Broken
- Location: Pushrod
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(WS9R) PUSH ROD RETAINING SPRING BROKE DURING ENGINE TEST CELL RUN.  OBSERVED THAT THE PUSH ROD TUBE SEALS BEGAN LEAKING OIL, UPON REMOVAL OF THE ROCKER COVERS, DISCOVERED THAT (3) OUT OF (4) RETAINING SPRINGS WERE BROKEN.  VERIFIED THAT THEY WERE INSTALLED CORRECTLY IAW THE O/H MANUAL.  REPLACED ALL RETAINING SPRINGS, COMPLETED TEST CELL RUN WITH NO OTHER PROBLEMS.
